MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593AE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/09/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoll catheter in complaint will not be returned for investigation.Therefore, a physical investigation will not be performed.A supplemental report will be filed if the product is returned and investigation has been completed.
 
Event or Problem Description
A (b)(6) year old white male with an ohca secondary to ventricular fibrillation.Cooling was initiated and patient was enrolled into the study after informed consent was obtained.Zoll quattro ivtm catheter was inserted on right femoral vein on (b)(6) 2015 @ 1549.Cooling initiated at (b)(6) 2015 @1700, rewarming started (b)(6) 2015@ 1800, and normothermia was reached (b)(6) 2015 @13:00.Catheter was removed on (b)(6) 2015 @ 14:40h.The patient experienced an adverse event: ileus which began on (b)(6) 2015 @1015.The event was reported as not serious, not device or treatment related, and not anticipated complication.However, it was reported to be related to clinical condition.Event required treatment of manual disimpaction and administration of medication.Ileus was resolved with sequelae on (b)(6) 2015 @ 06:55.The investigator established that there was no relationship between the reported event with the device or procedure.The patient was discharged on docusate.

Brand Name
ZOLL IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5693547
Report Number3010617000-2016-00391
Device Sequence Number291762
Product Code NCX
UDI-Device Identifier00849111075121
UDI-Public00849111075121
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIC-4593AE
Device Catalogue Number8700-0660-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2016
Initial Report FDA Received Date06/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR